| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: cancer treatment and peripheral neuropathy
Re: cancer treatment and peripheral neuropathy
[ Back to Messages
Posted by Jim
on September 22, 2000 at 12:56:44:
In Reply to: cancer treatment and peripheral neuropathy posted by Leland on August 08, 2000 at 15:05:12:
: I would like to chat with anyone who has had peripheral neuropathy as a result of radiation and/or chemotherapy
I had renal cell cancer which had spread. After a year of chemo, there are no tumors found in
the body. As the chemo was being stopped, I developed a tumor in the brain. It was removed
by operation. A week after the sugery, I developed peripheral neuropathy in both feet and a little
in the hands. All tests were negative. After 1.5 years I still have the tingling in the feet but the
hands are fine. I have had 4 more tumors in the brain but have been treated successfully. My
tingling is almost completely stopped when I remove my shoes. My toes still feel "stiff" but I have
no pain. Tingling starts as soon as there is pressure on the feet. The dingling is over the
All times are GMT -7. The time now is 10:12 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!